# SDR SWIA202156893

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH PRESSURE FLOOR SILL PANEL FROM F.S. 409+128 TO F.S.559.00 HAS MULTIPLE SPOTS OF CORROSION (MARKED).   (C-CHECK) RO 3/10/2021    REMOVED CORROSION FROM RH PRESSURE FLOOR SILL PANEL FROM F.S. 409+128 TO F.S.559.00. REF REO 601R-53-41-666 REV. -C DATED 2012-11-06 & MHI RJ R.E.O. 601R-53-41-2873 REV. -- DATED 2021-02-22.. COMPLIED WITH 51-900-1003-SKY
